# SDR R61A2021092800767

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 36,702 hours, 28,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BESIDE FWD LAV INOP. R&R FWD EMERGENCY EXIT LOCATOR SIGN IAW AMM 33-50-19.
